# SDR CA970902021

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-212
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161212
- Condition: Leaking
- Location: Ptu Disconnect
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB HYDRAULIC RESERVOIR LOW LEVEL ECAM MESSAGE OBSERVED. FLIGHT RETURNED TO DEPARTURE BASE. MAINTENANCE ACTION FOUND QUICK DISCONNECT FITTING ON YELLOW PTU MANIFOLD LEAKING AT "B" NUT. NEW "O" RING INSTALLED AND GREEN SYSTEM HYDRAULIC FLUID REPLENISHED.
